Skip to main content

The Complex Monge–Ampère Operator on Bounded Domains in \({\mathbb{C}^{n}}\)


The aim of the present paper is to establish the inequality of Xing’s type for the class \({\mathcal{D}}\) introduced and investigated by [7] in recent time. Some properties of the class of \({\mathcal{D}}\) is given. The weak continuity of the Monge–Ampère on the class \({\mathcal{B}_{loc}}\) is considered. Finally we give some results on the range of the Monge–Ampère operator in the class \({\mathcal{D}^{u,a}}\) and \({\mathcal{B}^{u,a}_{loc}}\).

This is a preview of subscription content, access via your institution.

Author information

Authors and Affiliations


Corresponding author

Correspondence to Le Mau Hai.

Additional information

Received: June 12, 2007. Revised: September 21, 2008.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Mau Hai, L., Van Khue, N. & Hoàng Hiệp, P. The Complex Monge–Ampère Operator on Bounded Domains in \({\mathbb{C}^{n}}\). Results. Math. 54, 309–328 (2009).

Download citation

  • Published:

  • Issue Date:

  • DOI:

Mathematics Subject Classification (2000).